Be careful with T therapy. It may cause your PSA level to go up. Uros are not sure if T therapy raises the PSA level neither I have read or find anything on it. My PSA came high after testopal implants. So be cautious and safe.View Thread
Patrick: In my opinion another psa test in a week or so wont change anything as it happened in my case. i had another psa test done in two weeks and it came out to be the same. My advice is to make an appt with a good urologist for your DRE to see if you have a BPH or prostatis. If your uro tells you and I think he/she will to get the biopsy done then it is up to you to either wait for your next psa test or get the biopsy or mri doppler or ultrsound done. i opted to wait for my next psa test. Lots of good information available on the net to read if you google it. Since your case is very similar to mine so I would appreciate it if you keep me posted . Thanks!View Thread
Patrick, I understand what you have been going through. I took 3 opinion from 3 uros already. Two said get the biopsy done and 3rd one a surgeon told me to wait couple more months for another blood test for psa. Accoring to him, most likely the testorsterone treament after androgel causes the psa level to go up. So I am waiting for my next blood test and hope for the best. My uro did the DRE and he noticed i have a slight enlarged prostate due to age. Did your uro check for DRE to see if you have BPH or prostotitis? Good luck and please kepp me posted either on this board or on my email.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.